In the article a generalised spectral problem with the second kind integral condition for the linear ordinary differential equation with discontinuous coefficient is investigated. Eigenvalues and eigenfunctions of the considered problem are found out.
O‘rinov A.Q. Oddiy differensial tenglamalar uchun chegaraviy masalalar. ‒ T.: Mumtoz so‘z , 2014. 2. Salohitdinov M.S., Nasritdinov G‘.N. Oddiy differensial tenglamalar. ‒ T.: O‘zbekiston, 1994.
URINOV,, A. and FOZILOVA, F.
"A generalised spectral problem for the ordinary differential equation with discontinuous coefficient,"
Scientific journal of the Fergana State University: Vol. 1
, Article 16.
Available at: https://uzjournals.edu.uz/fdu/vol1/iss2/16